how to use a naloxone kit for a fentanyl overdose

by:Cleanmo      2020-03-18
The material needed for an overdose of infen is placed inside what looks like a black pencil case.
This case, called analoxonekit, is now more accessible in Alberta.
The province has announced that anyone can walk into a pharmacy and receive free kits and training on how to use it.
Health and Medical Officer in Calgary area, Dr.
Nicholas edges tells the audience of the film academy about these kits and how to use them.
In Calgary, the Fen crisis:-approached month numbersAlberta to get $ M in the most important thing that the federal government is fighting the opium crisis \", people need to rememberif to see those that they think may have overdosedis, 911 pairs left, \"etched.
After that, pick up the kit.
Each kit contains instructions, syringes, nalonone, rescue breathing mask, alcohol swab and gloves, Etches said.
Naronone is a drug that can temporarily reverse the excess of other opioid drugs.
There are many signs to determine if someone has taken an overdose, he said.
This person may not respond.
Their students may be \"very small\" and their breathing may be slow, shallow or stop.
It may be vomiting or vomiting.
If the overdose lasts longer, their lips and fingertips may turn blue.
After calling 911, Etches suggested people evaluate the person.
Check their airway and start doing rescue breathing.
The kit contains a breathing mask.
Next, a small bottle of naroone can be put into the syringe.
The needle should be injected in the middle of the human thigh, Etches said.
\"Naronone is what we call an in-muscle medication so that it is injected into the muscles,\" Etches said . \".
Etches said it would take two to five minutes to see the rescue.
\"It is important to continue to rescue breathing during this period,\" he said . \".
It\'s about 30 to 60 minutes of work, Etches says.
But Fen can stay longer in someone\'s blood.
\"If medical care is not given immediately, an excess can actually return afterwards,\" he said . \" He stressed the importance of calling 911 immediately.
Etches described these kits as \"one evidence --
Based on public health intervention.
\"We know that the more kits we offer, the less opioid overdose deaths we see at the population level, and that\'s why we push this project so hard.
Custom message
Chat Online 编辑模式下无法使用
Chat Online inputting...